How about Lexapro, Wellbutrin & Abilify? I have NO energy and just feel like I can't get things going. Not myself. Doctor has put me on Cymbalta, Wellbrutrin and I had to go back to add the Abilify because I felft worse than before I even went! Just no energy, can't focus, can't sleep, etc. Any suggestions? The energy thing is killing me especially when I can't sleep and I even take something to make me sleep.
Can being on Cymbalta & Wellbrturin and Abilify casue irratibility?
Added 5 May 2010:
Thanks to all who have given their opinion. I have to find something that works. Can't take myself anymore. I'm so tired and nothing seems to help. I go back to doctor today.
I was on cymbalta for about 1yr and i was a out going person until i got on cymbalta it made me so irritable and mad , mood swings no energy , I could sleep all day and still be tired thats all i wanted to do was sleep or lay around and i was extremely paranoid . I was prozac before that and made me sucidal so got off it tried cymbalta my doc kept uping it saying that would help me with the problems but it only made matters worse i quit cold turkey withdrawls were little intense but was lucky i guess i wasnt hooked on them i heard it can be hard to get off them i would do taper and try something new just tell your doctor my sister was same way cymbalta is nightmare! I just deal with life anymore pills just make it worse ..
first, get your hormone levels checked. testosterone especially. that is the energy hormone. mine was .03 and my estrogen which they kept looking at was fine. It took a while with me dragging myself around before she took another look at my file and caught it. I have felt like you. Lexapro is not the answer I would agree with but maybe a adhd stimulant would help you w focus they do it for me. they are in and out of your system after a set amount of hours no build up like antidepresants and you can skip them at anytime without chemical reactions. in the end the mood stabilizer Lamictal is the new drug I just started taking. time will tell i will keep posting. hope to hear how you are doing and what in the future
one day they will have this very clear jamahero
I am on Pristiq & Abilify. I was SO tired too so my Dr added Provigil - it is used for people who have to change shifts or for some reasons can't sleep well and for Narcolepsy anyway it isn't like speed. It doesn't hit the pleasure centers, but keeps you awake without the irritability. Hope something works for you. sharonh
I recently stopped taking Cymbalta after realizing THAT was causing my EXCESSIVE daytime (or ALL THE TIME) sleepiness. I could easily sleep for 14, 16+ hours and still felt tired. Once I stopped it, which was NOT easy to do, I was actually waking up like a "normal person" without having to set alarms, even on my days off, which was great, until... I started having SUCH severe anxiety and just down right irritable! Years ago I was on Effexor (I believe), later on my doc added Abilify, after a few weeks I found that person I almost who she was. Me!! Things were GREAT for a short time, then I started getting side affects that were severe enough that I had to stop em.
I've been dealing with, what the docs insist, is so called depression yet, after about 15 yrs, nothing has helped, just feeling like I'm forgetting who that motivated, happy, on the go person I used to be, and let me tell ya... absolutely no way to go through life when it seriously takes all you have to FORCE yourself to do the smallest things! I'm trying to, after many years of feeling like "this is it" have some hope. Next week I'm going quite a long distance to see a doc I had for a short time, really believed THIS GUY is gonna be the one to "fix" me. I was devastated when he left that practice, moved to a much further location that my ins. didn't cover. I finally decided the drive and the out of pocket will hopefully be well worth it! He was the only doc who didn't believe it was just depression (like I've been saying... and being ignored for years). I can't even imagine what normalcy is anymore, but I believe this will be the man to make me realize how that will be again! So on that note, I'd like to wish you all luck and hope we ALL can get back to enjoying life again... it's too damn short to let it pass us by!
I'll keep ya posted...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 5 answers
Posted 31 Jul 2014 • 3 answers
Posted 5 Aug 2016 • 1 answer
Posted 21 Jul 2017 • 2 answers
Posted 25 Sep 2017 • 4 answers